# SDR DALA2024123012073

- Difficulty date: December 30, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 81,518 hours, 10,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: K

## Discrepancy

SHIP 3352 DOOR 4L SHOWS DOOR CLOSED AND SLIDE ARMED ON ECAM SYSTEMS PAGE AND FAP. DOOR 4L HANDLE IS IN DISARMED POSITION AND DISARM PIN IS IN. REPEAT GRIPE. CORRECTIVE ACTION: CLEANED GIRT BAR AREA AND CYCLED DOOR ARMING LEVER. DOOR OPERATION AND INDICATION RETURN TO NORMAL PER A330 AMM 52-10. (6601063)
